Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pricking, numbness, burning sensation, heaviness and green fibers coming from scalp. Cause?

i was diagnosed with acne necrotica milliaris on scalp years ago, meds are not working - betnovate n cream and tetralysal. i am not sure diagnosis is right, i can feel something moving on/under my scalp, biting, pricking, numbness, also have green fibres coming from scalp. seen consultant dermatologist number of times, but he doesn t believe. then the scalp started burning so dropped bet. cream, now, at nightime, the whole body feels like burning. also have pressure-type headache - if i lie on left side, feel a heaviness on that side and vice versa. is it maybe a scabies inf. on scalp causing nerve damage causing burning sensation
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
it do not look like scabies .
the symptom you prescribe are not purely dermatological .
you need to consult physician for it
you may required some blood test to do .
it is better to take opinion of other dermatologist also
it is very difficult to diagnose without examine
i hope i answered your question
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor